# SDR UALA2012110206294

- Difficulty date: October 31, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 16L AT BS 615 WAS FOUND DAMAGED FROM PREVIOUS REPAIR INSTALLATION.  MAJOR REPAIR ACCOMPLISHED: CUT OUT DAMAGED SECTION OF STRINGER FROM BS 590-650.  ACP NDT OF FASTENER HOLES FOR CRACKS NONE FOUND.  FABRICATED & INSTALLED STRINGER SPLICE REPAIR REF SRM 53-00-03 REPAIR NR 1 ZONE 1.
